Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Joann
Guest
 
Posts: n/a
Default zonegran

I was diagnosed with seizures after a long battle with headaches, I suffered for a year before they found out what was wrong with me. I always smelled sulfur and saw darts of bright light in front of my eyes, I was tired all the time and never felt well. I could not concentrate or remember things that I should. When they finally discovered after many test what was wrong, my doctor prescribed Zonegran at first I started taking 100 mgs for the first week, then I moved up to 200mg for the second week and then I was to go to 300mg for the third week when I did I was sick from morning till night and was getting worse, then he decrease my doseage to 150 mg and now I am fine I feel great. I was reading some of the concerns above and I understand how some of you feel I only wish I could have lost weight on with mine but hey the headache lost was the greatest gift. I will be taking this for a long time I guess the only thing is I think I am now losing my hair, but I have thick hair so maybe it will stop after a while. Don't give up on your meds, just help your doctors find something that works for your body, because no one knows your body like yourself. God bless you all.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Zonegran Frank Zonegran 4 11-25-2008 04:22 AM
Zonegran Eunice McNut Zonegran 2 05-12-2008 06:56 PM
Zonegran Debbie Zonegran 1 12-03-2005 06:00 AM
Zonegran jcrlady Zonegran 1 12-02-2005 06:00 AM
Zonegran Susan Zonegran 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:10 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.